RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 1967–1970 (Mi de2907)  

Ordinary Differential Equations

Solution of a boundary value problem on the half line by the nonstationary method

A. I. Kolosova, T. S. Kurchenkob

a Kharkiv Civil Engineering Institute
b Ukrainian Academy of Sciences Institute of Hydrobiology

Full text: PDF file (357 kB)

Bibliographic databases:
UDC: 517.927.1
Received: 01.04.1974

Citation: A. I. Kolosov, T. S. Kurchenko, “Solution of a boundary value problem on the half line by the nonstationary method”, Differ. Uravn., 12:11 (1976), 1967–1970

Citation in format AMSBIB
\Bibitem{KolKur76}
\by A.~I.~Kolosov, T.~S.~Kurchenko
\paper Solution of a boundary value problem on the half line by the nonstationary method
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 1967--1970
\mathnet{http://mi.mathnet.ru/de2907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440107}
\zmath{https://zbmath.org/?q=an:0343.34013}


Linking options:
  • http://mi.mathnet.ru/eng/de2907
  • http://mi.mathnet.ru/eng/de/v12/i11/p1967

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019